# SDR CA980421013

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Part number: 82970410119
- Condition: Loose
- Location: Press Manifold
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, NR 1 HYDRAULIC CAUTION LIGHT CAME ON AND NR 1 HYDRAULIC FLUID LEVEL WENT TO ZERO.  INLET PRESSURE LINE FROM EDP TO PRESSURE MANIFOLD FITTING NUT FOUND LOOSE.
